Alert archive / Ohio / Flood Watches in 2007

Flood Watch 7, NWS Cleveland, OH

August 23, 20078 counties in Ohio

NWS Cleveland, OH issued this flood watch at Aug 23, 2007, 10:57 PM EDT for 8 counties in Ohio. It took effect at Aug 24, 2007, 2:00 AM EDT. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Aug 23, 2007, 10:57 PM EDT (02:57 UTC)
In effect from
Aug 24, 2007, 2:00 AM EDT
Expired
Aug 25, 2007, 11:25 AM EDT
In force
33 hr
Issued by
NWS Cleveland, OH
Flood severity
None

Counties Erie County, OH, Hancock County, OH, Huron County, OH, Lucas County, OH, Ottawa County, OH, Sandusky County, OH, Seneca County, OH, Wood County, OH

The radar

The Cleveland radar (KCLE), 109 km from the middle of the area, began a volume at 02:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 3.0 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2007-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1685 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2007-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 159 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1685 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1164 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
159 m²/s²
0-3 km storm-relative helicity
215 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS61 KCLE 240257
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1057 PM EDT THU AUG 23 2007

OHZ003-006>009-017>019-241100-
/O.NEW.KCLE.FA.A.0007.070824T0600Z-070824T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK
1057 PM EDT THU AUG 23 2007

...FLOOD WATCH IN EFFECT FROM 2 AM EDT FRIDAY THROUGH FRIDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST
  OHIO...INCLUDING THE FOLLOWING COUNTIES...IN NORTH CENTRAL
  OHIO... ERIE OH AND HURON. IN NORTHWEST OHIO...HANCOCK...
  LUCAS...OTTAWA...SANDUSKY...SENECA AND WOOD.

* FROM 2 AM EDT FRIDAY THROUGH FRIDAY AFTERNOON

* SHOWERS AND THUNDERSTORMS WILL REDEVELOP ACROSS PARTS OF
  NORTHWEST AND NORTH CENTRAL OHIO OVERNIGHT AND SCATTERED SHOWERS
  AND THUNDERSTORMS WILL CONTINUE DURING THE DAY FRIDAY. SINCE THE
  GROUND IS SATURATED...ANY HEAVY RAIN MAY PRODUCE FLOODING.

MONITOR FORECASTS AND BE ALERT FOR ANY NEW FLOOD WARNINGS. STAY
TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER
DETAILS OR UPDATES

$$
6 follow-up statements
000 
WGUS61 KCLE 240839
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
439 AM EDT FRI AUG 24 2007

OHZ003-006>009-017>019-241645-
/O.CON.KCLE.FA.A.0007.000000T0000Z-070824T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK
439 AM EDT FRI AUG 24 2007

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO...INCLUDING 
  THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ERIE OH AND 
  HURON. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA...
  SANDUSKY...SENECA AND WOOD.

* THROUGH THIS AFTERNOON

* SHOWERS AND THUNDERSTORMS WILL LIKELY REDEVELOP ACROSS PARTS OF
  NORTHWEST AND NORTH CENTRAL OHIO TODAY. SINCE THE GROUND IS
  SATURATED...ANY HEAVY RAIN MAY PRODUCE FLOODING.

MONITOR FORECASTS AND BE ALERT FOR ANY NEW FLOOD WARNINGS. STAY
TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER
DETAILS OR UPDATES

$$
000 
WGUS61 KCLE 241556
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1156 AM EDT FRI AUG 24 2007

OHZ003-006>009-017>019-242000-
/O.CON.KCLE.FA.A.0007.000000T0000Z-070824T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK
1156 AM EDT FRI AUG 24 2007

...FLOOD WATCH REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO...INCLUDING 
  THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ERIE OH AND 
  HURON. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA...
  SANDUSKY...SENECA AND WOOD.

* UNTIL 4 PM EDT THIS AFTERNOON

* SHOWERS AND THUNDERSTORMS WILL LIKELY REDEVELOP ACROSS PARTS OF
  NORTHWEST AND NORTH CENTRAL OHIO THIS AFTERNOON. SINCE THE GROUND IS
  SATURATED...ANY HEAVY RAIN MAY PRODUCE FLOODING.

MONITOR FORECASTS AND BE ALERT FOR ANY NEW FLOOD WARNINGS. STAY
TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER
DETAILS OR UPDATES

$$
000 
WGUS61 KCLE 241924
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
324 PM EDT FRI AUG 24 2007

OHZ003-006>009-017>019-250330-
/O.EXT.KCLE.FA.A.0007.000000T0000Z-070825T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK
324 PM EDT FRI AUG 24 2007

...FLOOD WATCH NOW IN EFFECT THROUGH SATURDAY MORNING...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO...INCLUDING 
  THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ERIE OH AND 
  HURON. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA...
  SANDUSKY...SENECA AND WOOD.

* THROUGH SATURDAY MORNING

* SHOWERS AND THUNDERSTORMS ARE LIKELY THIS EVENING ACROSS
  NORTHWEST AND NORTH CENTRAL OHIO. ANY THUNDERSTORMS THAT MAY
  DEVELOP ACROSS THE AREA WILL BE CAPABLE OF PRODUCING RAINFALL
  AMOUNTS IN EXCESS OF TWO INCHES OVER A SHORT PERIOD OF TIME.
  SINCE THE GROUND IS ALREADY SATURATED FROM RECENT RAINFALL
  ACROSS THE AREA...ANY HEAVY RAIN MAY PRODUCE FLOODING.

MONITOR FORECASTS AND BE ALERT FOR ANY NEW FLOOD WARNINGS. STAY
TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER
DETAILS OR UPDATES

$$

ABE
000 
WGUS61 KCLE 250309
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1109 PM EDT FRI AUG 24 2007

OHZ003-006>009-017>019-251100-
/O.CON.KCLE.FA.A.0007.000000T0000Z-070825T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK
1109 PM EDT FRI AUG 24 2007

...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO...INCLUDING 
  THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ERIE OH AND 
  HURON. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA...
  SANDUSKY...SENECA AND WOOD.

* THROUGH SATURDAY MORNING

* SHOWERS AND THUNDERSTORMS WILL CONTINUE AT TIMES OVERNIGHT INTO
  SATURDAY. HEAVY RAIN IS POSSIBLE WITH SOME OF THE SHOWERS AND
  STORMS. RAINFALL AMOUNTS IN EXCESS OF TWO INCHES ARE POSSIBLE OVER
  A SHORT PERIOD OF TIME. SINCE THE GROUND IS ALREADY SATURATED
  FROM RECENT RAINFALL ACROSS THE AREA...ANY HEAVY RAIN MAY
  PRODUCE FLOODING.

* THE HEAVIER RAIN SHOULD SHIFT EAST OF THE AREA SATURDAY
  AFTERNOON.

MONITOR FORECASTS AND BE ALERT FOR ANY NEW FLOOD WARNINGS. STAY
TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER
DETAILS OR UPDATES.

$$
000 
WGUS61 KCLE 250723
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
323 AM EDT SAT AUG 25 2007

OHZ003-006>009-017>019-251530-
/O.CON.KCLE.FA.A.0007.000000T0000Z-070825T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK
323 AM EDT SAT AUG 25 2007

...FLOOD WATCH REMAINS IN EFFECT UNTIL NOON EDT TODAY...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO...INCLUDING 
  THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ERIE OH AND 
  HURON. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA...
  SANDUSKY...SENECA AND WOOD.

* UNTIL NOON EDT TODAY

* SHOWERS AND THUNDERSTORMS WILL CONTINUE AT TIMES TODAY. HEAVY
  RAIN IS POSSIBLE WITH SOME OF THE SHOWERS AND STORMS. LOCALLY
  HEAVY DOWNPOURS ARE POSSIBLE OVER A SHORT PERIOD OF TIME IN THE
  THUNDERSTORMS THIS MORNING. 
  
  SINCE THE GROUND IS ALREADY SATURATED FROM RECENT RAINFALL 
  ACROSS THE AREA...ANY HEAVY RAIN MAY PRODUCE FLOODING.

* THE HEAVIER RAIN SHOULD SHIFT EAST OF THE AREA THIS AFTERNOON.

MONITOR FORECASTS AND BE ALERT FOR ANY NEW FLOOD WARNINGS. STAY
TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER
DETAILS OR UPDATES.

$$

LOMBARDY
000 
WGUS61 KCLE 251525
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1125 AM EDT SAT AUG 25 2007


OHZ003-006>009-017>019-251630-
/O.CAN.KCLE.FA.A.0007.000000T0000Z-070825T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK
1125 AM EDT SAT AUG 25 2007

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST
OHIO HAS BEEN CANCELLED. FLOOD PRODUCING RAIN IS NOT EXPECTED
AT THIS TIME.

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flood watch went out at Aug 23, 10:38 PM EDT, 19 minutes earlier.

Area forecast discussion, Aug 23, 10:38 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1038 PM EDT THU AUG 23 2007

.SYNOPSIS...
WARM FRONT ACROSS NORTHERN OHIO AND LAKE ERIE WILL LIFT NORTH
OVERNIGHT. A WARM MOIST FLOW WILL CONTINUE THROUGH FRIDAY NIGHT. A COLD
FRONT WILL MOVE ACROSS THE AREA ON SATURDAY. IT WILL BE FOLLOWED
BY HIGH PRESSURE MOVING INTO THE AREA SUNDAY. THE HIGH WILL LINGER
OVER THE AREA INTO EARLY NEXT WEEK...WITH THE NEXT COLD FRONT
FORECAST TO MOVE THROUGH NEXT THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
A BIT OF A DILEMMA FOR NW OHIO. FIRST ROUND OF STORMS HAS SKIRTED
BY TO THE NORTH. THE NEXT ROUND OF STORMS ARE NOT DUE UNTIL ABOUT
MIDNIGHT IN THE TOLEDO AREA. SEVERE THUNDERTORM WATCH 642 WILL
EXPIRE BEFORE THS STORMS ARRIVE. BEING AS THERE WILL BE NO
ACTIVITY BY 11 PM...HAVE CANCELLED SEVERE TSTORM BOX 642 FOR MY 4
COUNTIES IN NW OH. TSTORM COMPLEX ROLLING ACROSS NW INDIANA IS
WEAKENING BUT LOW LEVEL JET PROGGED TO SHIFT EAST JUST ENOUGH THAT
I AM NOT CONVINCED THAT THE STORMS WILL END. THE SEVERE ASPECT OF
THE STORMS WILL END BUT THERE IS STILL THE POTENTIAL FOR HEAVY
RAIN IF TRAINING DEVELOPS AS THE LINE OF STORMS GETS STRUNG OUT
WEST TO EAST. THIS HAS BEEN HAPPENING ALL WEEK AND THERE IS A
BETTER LOW LEVEL JET TONIGHT BUT LESS DIFFERENTIAL ADVECTION SINCE
WE ARE UNDER THE UPPER RIDGE NOW. MODELS DO NOT INDICATE MUCH
RAIN. NONE OF THEIR SREF MEMBERS SHOW ANY SGNIFICANT RAIN GETTING
INTO NW OHIO. MODELS HAVE NOT HANDLED PREVIOUS EVENTS WELL THOUGH.
DO NOT ANTICPATE THE COPIUS AMOUNTS OF RAIN WE SAW EARLIER IN THE
WEEK BUT WE CANNOT HANDLE ANY SIGNIFICANT RAIN ACROSS NW OHIO.
THINK THE RAIN WILL STAY NORTH OF BUCYRUS AND UPPER SANDUSKY BUT
MAY GET CLOSE TO FINDLAY. BETTER CHANCE FARTHER NORTH TOWARD
TOLEDO AND PORT CLINTON. WILL ISSUE FLOOD WATCH THROUGH 4 PM
FRIDAY.

ELSEWHERE...THE SMATTERING OF STORMS ACROSS NE OH/NW PA IS
TAPERING OFF. RUC SHOWS QUITE A BIT OF INSTABILITY PERSISTING
ACROSS NE OH/NW PA OVERNIGHT AND WILL KEEP A CHANCE OF
SHOWERS/TSTORMS IN FCST. SLIGHT CHANCE FARTHER SOUTH FROM MOUNT
VERNON TO WOOSTER AND YTOWN.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY/...
ENTIRE AREA REMAINS IN WARM MOIST AIRMASS UNTIL FRONT MOVES
THROUGH SATURDAY MORNING OR EARLY AFTERNOON. MAV MOS GUIDANCE POPS LOW
FRIDAY/FRIDAY NIGHT WITH MOST AREA BELOW THRESHOLD OR SLIGHT
CHANCE TOMORROW. BUT WILL CONTINUE WITH AT LEAST CHANCE POPS FOR
BOTH OF THE PERIODS. BEST CHANCE FOR TSTM TOMORROW SHOULD COME
FROM ANY BOUNDARIES THAT MAY MOVE INTO THE AREA FROM MCS PASSING
NORTH OF THE AREA. THEN SCATTERED SHOWERS AND THUNDERSTORMS
SATURDAY WITH FRONT MOVING THROUGH.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
HIGH PRESSURE MOVING INTO THE AREA ON SUNDAY SHOULD PROVIDE A FEW
DAYS OF DRY AND SEASONABLY WARM WEATHER. THE DRY WEATHER SHOULD LAST
INTO TUESDAY NIGHT...THEN COLD FRONT APPROACHES WEDNESDAY MOVING
THROUGH THURSDAY. GFS OPERATIONAL RUNS APPEAR TOO FAST WITH THIS
FRONT. HPC MANUAL PROGS FOLLOWING SLOWER GFS ENSEMBLES MEAN AND
ECMWF.

&&

.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
SHOWERS AND THUNDERSTORMS CONTINUE TO THE WEST OF THE FORECAST
AREA. MAIN COMPLEX OVER SOUTHERN LOWER MICHIGAN CONTINUES TO MOVE
EASTWARD AT 50KTS...MOVING SLIGHTLY NORTH OF EAST AND AM EXPECTING
THE MAJORITY OF THE RAIN/THUNDER TO MOVE INTO MICHIGAN AND AVOID
OHIO. HAVE SEEN SOME DEVELOPMENT ON THE SOUTHERN FLANKING LINE
OVER THE PAST HOUR...WILL WATCH CAREFULLY AND MAY INCLUDE A BRIEF
TEMPO GROUP AT TOL FOR THUNDER BETWEEN 00Z-02Z BUT
OTHERWISE...THINK ALL TERMINALS WILL BE DRY THIS EVENING.

MEANWHILE ADDITIONAL SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OVER
NORTHERN ILLINOIS AND EXTEND BACK TO CENTRAL IOWA. CORFIDI VECTORS
THROUGH 09Z INDICATE EASTWARD MOVEMENT AT 50KTS...IT IS THESE STORMS
THAT HAVE THE BEST CHANCE OF MAKING IT INTO THE FORECAST AREA.
WILL INCLUDE TEMPOS FOR THUNDER AT TOL FDY AND MFD TOWARD 08Z-
10Z...VCSH FURTHER EAST AS THUNDER SHOULD TRY AND DIMINISH TOWARD
DAYBREAK. FOLLOWING THESE STORMS...SHOULD BE A QUIET DAY WITH VFR
CONDITIONS PREVAILING UNTIL LATE IN THE DAY WHEN ADDITIONAL
SHOWERS AND THUNDERSTORMS WILL POP UP.

OUTLOOK SATURDAY THROUGH MONDAY...COLD FRONT FORECAST TO MOVE
THROUGH OHIO AND PENNSYLVANIA ON SATURDAY. SHOWERS AND
THUNDERSTORMS WITH LOCALLY REDUCED CIGS AND VSBYS CAN BE EXPECTED
ON SATURDAY WITH SIGNIFICANT IMPROVEMENT TO VFR CONDS BY SUNDAY.
GENERALLY FAVORABLE CONDITIONS WILL REMAIN THROUGH EARLY NEXT
WEEK.

&&

.MARINE...
A NEARLY STATIONARY WARM FRONT ACROSS NORTHERN OHIO WILL REMAIN IN
THE VICINITY OF THE LAKE TONIGHT.  SHOWERS AND THUNDERSTORMS HAVE
BEEN DEVELOPING IN PLACES ALONG THIS FRONT AND THEREFORE THE CHANCE
FOR SHRA/TS REMAINS IN THE FORECAST.  WINDS WILL PRIMARILY BE SSW
PICKING UP TOWARD FRIDAY MORNING AS A WAVE OF LOW PRESSURE IS
FORECAST TO MOVE ALONG THE PRIMARY COLD FRONT ACROSS THE CENTRAL
LAKES...INCREASING THE GRADIENT.

SOUTHERLY COMPONENT WINDS WILL CONTINUE INTO SATURDAY WHEN THE COLD
FRONT IS EXPECTED TO MOVE ACROSS LAKE ERIE.  SMALL CRAFT CONDITIONS
POSSIBLE ON SAT EAST HALF...BUT BY SUNDAY WIND/WAVES SHOULD BE
DIMINISHING AS HIGH PRESSURE BUILDS IN.  SOUTHERLY FLOW RETURNS
EARLY NEXT WEEK AS THE HIGH WILL BE EAST OF THE LAKES.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...RANDEL
NEAR TERM...KOSARIK
SHORT TERM...RANDEL
LONG TERM...RANDEL
AVIATION...LEINS
MARINE...OUDEMAN
Hazardous weather outlook, Aug 23, 4:41 PM EDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
441 PM EDT THU AUG 23 2007

LEZ144>149-164>169-OHZ009>014-017>019-027-028-036-037-089-PAZ001>003-
242045-
THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO-
AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO-
GENEVA-ON-THE-LAKE TO CONNEAUT OHIO-CONNEAUT OHIO TO RIPLEY NY-
THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE-
CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE-ERIE OH-LORAIN-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-MARION-MORROW-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
441 PM EDT THU AUG 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE THAT THUNDERSTORMS THAT DEVELOP THIS
EVENING AND OVERNIGHT WOULD BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ162-163-242045-
MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE-
441 PM EDT THU AUG 23 2007

...SEVERE THUNDERSTORM WATCH 642 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS
ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ020>023-029>033-038-047-242045-
MEDINA-SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
HOLMES-KNOX-
441 PM EDT THU AUG 23 2007

...SEVERE THUNDERSTORM WATCH 641 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHEAST OHIO.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

|NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS
ACCORDING TO STANDARD OPERATING PROCEDURES.

LEZ142-143-OHZ003-006>008-242045-
MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO-LUCAS-
WOOD-OTTAWA-SANDUSKY-
441 PM EDT THU AUG 23 2007

...SEVERE THUNDERSTORM WATCH 642 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST OHIO.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS
ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 12:04 AM EDTSpecial Marine WarningCLE86 min
Aug 24, 1:20 AM EDTSpecial Marine WarningCLE115 min
Aug 24, 6:15 PM EDTSevere Thunderstorm WarningCLELucas75 min
Aug 24, 6:21 PM EDTSpecial Marine WarningCLE114 min
Aug 24, 6:22 PM EDTTornado WarningCLELucas53 min
Aug 24, 6:44 PM EDTSevere Thunderstorm WarningCLEWood76 min
Aug 24, 6:58 PM EDTSevere Thunderstorm WarningCLEOttawa43 min
Aug 24, 7:29 PM EDTSpecial Marine WarningCLE2 hr

Nearby

Flood Watches in Ohio, 2007Every flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.